# SDR AALA20060905

- Difficulty date: October 21, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT ON SEAT 37G INOPERATIVE.  RELAMPED EMERGENCY LIGHT ON SEAT 37G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
